Journal of Symbolic Logic 61 (1):293-312 (1996)

We follow [8] in asking when a set of ordinals $X \subseteq \alpha$ is a countable union of sets in K, the core model. We show that, analogously to L, and X closed under the canonical Σ 1 Skolem function for K α can be so decomposed provided K is such that no ω-closed filters are put on its measure sequence, but not otherwise. This proviso holds if there is no inner model of a weak Erdős-type property
Keywords No keywords specified (fix it)
Categories (categorize this paper)
DOI 10.2307/2275612
Edit this record
Mark as duplicate
Export citation
Find it on Scholar
Request removal from index
Revision history

Download options

PhilArchive copy

Upload a copy of this paper     Check publisher's policy     Papers currently archived: 65,703
Through your library

References found in this work BETA

Set Theory.Thomas Jech - 1999 - Studia Logica 63 (2):300-300.
On the Size of Closed Unbounded Sets.James E. Baumgartner - 1991 - Annals of Pure and Applied Logic 54 (3):195-227.
Some Principles Related to Chang's Conjecture.Hans-Dieter Donder & Jean-Pierre Levinski - 1989 - Annals of Pure and Applied Logic 45 (1):39-101.
A Hierarchy of Ramsey Cardinals.Qi Feng - 1990 - Annals of Pure and Applied Logic 49 (3):257-277.

Add more references

Citations of this work BETA

On Elementary Embeddings From an Inner Model to the Universe.J. Vickers & P. D. Welch - 2001 - Journal of Symbolic Logic 66 (3):1090-1116.
Determinacy in the Difference Hierarchy of Co-Analytic Sets.P. D. Welch - 1996 - Annals of Pure and Applied Logic 80 (1):69-108.

Add more citations

Similar books and articles

On Hereditarily Countable Sets.Thomas Jech - 1982 - Journal of Symbolic Logic 47 (1):43-47.
The Complexity of the Core Model.William J. Mitchell - 1998 - Journal of Symbolic Logic 63 (4):1393-1398.
Order Types of Ordinals in Models of Set Theory.John E. Hutchinson - 1976 - Journal of Symbolic Logic 41 (2):489-502.
End Extensions and Numbers of Countable Models.Saharon Shelah - 1978 - Journal of Symbolic Logic 43 (3):550-562.
The Reals in Core Models.Philip Welch - 1987 - Journal of Symbolic Logic 52 (1):64-67.


Added to PP index

Total views
28 ( #396,876 of 2,462,531 )

Recent downloads (6 months)
2 ( #299,164 of 2,462,531 )

How can I increase my downloads?


My notes